Alert archive / Tennessee / River Flood Warnings in 2020
River Flood Warning 19, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Sep 13, 2020, 8:26 AM CDT for Davidson County, Tennessee. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2020, 8:26 AM CDT (13:26 UTC)
- Expired
- Sep 13, 2020, 6:30 PM CDT
- In force
- 10 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mill Creek near Nolensville (NLVT1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03430550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Sep 13, 6:49 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Sep 13, 6:49 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 649 AM CDT Sun Sep 13 2020 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Tweaked hourly temperature, dewpoint, and wind speed/direction grids. Freshened up wording in zone forecast product for flash flood watch. Remainder of forecast continues to be on track. && .AVIATION... 12Z TAF DISCUSSION. MVFR to IFR conditions persist at BNA/MQY with SHRA/TSRA this morning. CKV/CSV vary between VFR and MVFR CIGs. More SHRA/TSRA is on the way for BNA/MQY in the next several hours, while CSV will have to wait until 18z for any activity. Heavier rain will reduce VIS/CIGs to MVFR or IFR at times. Activity will taper off around 00z or a little sooner. Light south winds become northerly/variable this afternoon and evening. MVFR CIGs are possible at BNA/MQY/CSV and may need further adjustment in later TAF cycles. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for Bedford-Clay-Davidson- Giles-Hickman-Jackson-Lawrence-Lewis-Macon-Marshall-Maury- Overton-Perry-Pickett-Putnam-Rutherford-Smith-Sumner-Trousdale- Wayne-Williamson-Wilson. && DISCUSSION......JB Wright AVIATION........Schaper
Hazardous weather outlook, Sep 13, 5:18 AM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 518 AM CDT Sun Sep 13 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-141000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 518 AM CDT Sun Sep 13 2020 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A good portion of the mid state will experienced between two to three inches, with locally higher amounts of around five inches, of rainfall today. Heavy rainfall could fall within a short period of time causing flooding of streets and low lying areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Currently, the greatest rainfall amounts associated the remants of Tropical Storm Sally will be across southeastern portions of the mid state region later this work week where two to four inches of rainfall could be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:07 AM CDT | Flash Flood Watch | OHX | Bedford, Clay, Davidson, Giles, Hickman, Jackson and 16 more | 13 hr |
| Sep 13, 6:28 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Perry, Wayne | 3 hr |
| Sep 13, 7:00 AM CDT | Areal Flood Advisory | OHX | Davidson, Rutherford, Williamson, Wilson | 3 hr |
| Sep 13, 7:32 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 6 hr |
| Sep 13, 7:37 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Williamson | 113 min |
| Sep 13, 9:16 AM CDT | Areal Flood Advisory | OHX | Macon, Sumner, Trousdale, Wilson | 119 min |
| Sep 13, 9:51 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury | 8 hr |
| Sep 13, 9:55 AM CDT | Flash Flood Warning | OHX | Sumner, Trousdale | 3 hr |
| Sep 13, 10:29 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 7 hr |
| Sep 13, 10:42 AM CDT | River Flood Warning | OHX | Davidson | 13 hr |
| Sep 13, 11:19 AM CDT | River Flood Warning | OHX | Davidson | 14 hr |
| Sep 13, 11:50 AM CDT | Areal Flood Advisory | OHX | Lawrence, Lewis, Wayne | 4 hr |
| Sep 13, 11:54 AM CDT | Flash Flood Warning | OHX | Giles, Marshall, Maury | 3 hr |
| Sep 13, 3:09 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Wayne | 4 hr |
Nearby
River Flood Warnings in Tennessee, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.